Proceedings of the Japan Academy

On Lacunary trigonometric series

Shigeru Takahashi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 41, Number 7 (1965), 503-506.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522328

Digital Object Identifier
doi:10.3792/pja/1195522328

Mathematical Reviews number (MathSciNet)
MR0196377

Zentralblatt MATH identifier
0141.25501

Subjects
Primary: 42.11

Citation

Takahashi, Shigeru. On Lacunary trigonometric series. Proc. Japan Acad. 41 (1965), no. 7, 503--506. doi:10.3792/pja/1195522328. https://projecteuclid.org/euclid.pja/1195522328


Export citation

References

  • [1] P. Erdos: On trigonometric sums with gaps. Magyar Tud. Akd. Kutatos Int. Kozl., 7, 37-42 (1962).
  • [2] R. Salem and A. Zygmund: On lacunary trigonometric series. Proc. Nat. Acad. Sci. U.S.A., 33, 333-338 (1947).
  • [3] S. Takahashi: A version of the central limit theorem for trigonometric series. Tohoku Math. Jour., 16, 384-398 (1964).
  • [4] S. Takahashi: On trigonometric series with gaps (in press).

See also

  • Part II: Shigeru Takahashi. On Lacunary trigonometric series, II. Proc. Japan Acad., Volume 44, Number 8 (1968), 766--770.